# SDR SIMA201124104

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 27,953 hours, 26,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3365 THE RAMP CREW REPORTED THE MAIN CABIN DOOR WILL NOT CLOSE ALL THE WAY, THE RED HANDLE OF THE DOOR WAS NOT FLUSH.  THE FLIGHT ATTENDANT ALSO REPORTED THE HANDLE WAS NOT MOVING TO A FULL CLOSED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPEN AND CLOSING OF THE PASSENGER DOOR AND THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-00-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
